# SDR UHLA2014043000354

- Difficulty date: April 30, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,833 hours, 17,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT MLG WHEELWELL FWD BULKHEAD IS CRACKED OTBD OF AILERON CABLE TOWER.  REMOVED RIB PANEL OTBD LT WHEELWELL FWD BULKHEAD, TRIMMED OFF LOWER FLANGE AND ATTACHED TO NEW RIB PANEL AND INSTALLED IAW ETD2014-170-036468, REV A.
